Regularity of the Bergman projection on domains with transverse symmetries, Math. Ann. 258 (1982), 441-446.

Boundary analyticity of proper holomorphic maps of domains with non-analytic boundaries, Math. Ann. 263 (1983), 479-482.

Holomorphic equivalence and proper mapping of bounded Reinhardt domains not containing the origin, Comm. Math. Helv. 59 (1984), 431-436.

Irregularity of the Bergman projection on a smooth bounded domain in C2, Annals of Math. 119 (1984), 431-436.

Uniform approximation of holomorphic functions on bounded Hartogs domains in C2 (with J. E. Fornaess), Math. Zeit. 191 (1986), 61-72.

Biholomorphic domains with inequivalent boundaries, Invent. Math. 85 (1986), 373-377.

Regularity of the Bergman projection and local geometry of domains, Duke Math. J. 53 (1986), 333-343.

Boundary singularities of biholomorphic maps, Proc. Complex Analysis Week, Penn. State Univ., Springer Lecture Notes in Math. 1286 (1987) , 24-28.

A remark on the global embedding problem for three-dimensional CR-manifolds, Proc. Amer. Math. Soc. 102 (1988), 888-892.

On the smoothness of Levi-foliations (with J. E. Fornaess), Pub. Math. UAB (Barcelona) 32 (1988), 171-177.

Tn-actions on holomorphically separable complex manifolds (with E. Bedford and J. Dadok), Math. Zeit. 202 (1989), 65-82.

Complex analytic realization of Reeb's foliation of S3, Math. Zeit. 203 (1990), 355-361.

Varieties in a two-dimensional polydisk with univalent projection at the boundary (with H. R. Gail, S. L. Hantler, and B. A. Taylor), IBM research report RC15846 (1990).

Failure of averaging on multiply-connected domains, Ann. Inst. Fourier (Grenoble) 40 (1990), 357-370.

Uniqueness for the Dirichlet problem for harmonic maps from the annulus into the space of planar discs, Proc. Symp. Pure Math. 52 (1991), 1-12.

A generalized Cousin problem for subvarieties of the bidisk (with B. A. Taylor), Complex analysis, proceedings of the international workshop (Wuppertal, 1990), Vieweg, 1991.

Global convexity properties of some families of three-dimensional compact Levi-flat hypersurfaces, Trans. Amer. Math. Soc. 332 (1992), 459-474.

Behavior of the Bergman projection on the Diederich-Fornaess worm, Acta Math. 168 (1992), 1-10.

On the topology of compact smooth three-dimensional Levi-flat hypersurfaces (with T. Inaba), J. Geometric Analysis 2 (1992), 489-497.

Poincaré series and holomorphic averaging (with J. Diller), Invent. Math. 110 (1992), 23-27.

Duality between A and A- on domains with nondegenerate corners, Cont. Math. 185 (1995), 77-87.

Holomorphic extension from boundaries with concentrated Levi form, Indiana J. Math 44 (1995), 1075-1087.

Contraction properties of the Poincaré series operator (with J. Diller), Michigan Math. J. 43 (1996), 519-538.

The Bergman projection on sectorial domains, Cont. Math. 212 (1997), 1-24.

On a problem of Seiberg and Witten, Ann. Polon. Math. 70 (1998), 25-34.

A new construction of Riemann surfaces with corona (with J. Diller), J. Geometric Analysis 8 (1998), 341-347.

On a class of conformal metrics arising in work of Seiberg and Witten, Math. Zeit. 233 (2000), 149-164.

Holomorphic motion of circles through affine bundles, in Complex Analysis and Geometry, Jeffery McNeal (Ed.), Ohio State Univ. Math. Res. Inst. Publ. 9, Walter de Gruyter & Co., Berlin, 2001, pp. 21-42. pdf

The Bergman kernel on the intersection of two balls in C2 (with S. Vassiliadou), Duke Math. J. 120 (2003), 441--467. arXiv.org/pdf/math.CV/0204201

A floating body approach to Fefferman's hypersurface measure. pdf

The role of Fourier modes in extension theorems of Hartogs-Chirka type (with G. Bharali), Math. Zeit. www.springerlink.com/index/10.1007/s00209-004-0742-0

On the degree of regularity of the Bergman projection on strictly pseudoconvex domains with Lipschitz boundary
(with S. Vassiliadou), in
preparation. preliminary version (pdf)